I just started taking ovcon 35, (the 28 day, sunday start one) literally just finished the first pack and am two pills into the second one. I had some spotting during the first pack, but I don't think that I got my period...But now I haven't gotten it yet, and i'm getting a little worried. The spotting lasted for a few days and it might have been my period but in that case it was very early...Anyone have any advice. I've heard it takes about three months for the body to get used to the pills but I just figured I would ask...

Thanks!
Did you find this post helpful?
|
Quick Reply
Must Read
Menstruation is a woman's normal monthly menstrual period. But what are the signs of abnormal periods? When is vaginal bleeding serious?...
Regular vaginal bleeding vagina is a sign of healthy menstruation. What signs and symptoms point to menstrual problems? Read on to learn the difference....
Menstrual irregularity means that something is wrong. Learn how to identify the signs and symptoms of an irregular period to prevent larger problems later...